Pacific Journal of Mathematics

An extension of Weyl's asymptotic law for eigenvalues.

F. H. Brownell

Article information

Source
Pacific J. Math., Volume 5, Number 4 (1955), 483-499.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044378

Mathematical Reviews number (MathSciNet)
MR0080252

Zentralblatt MATH identifier
0066.08602

Subjects
Primary: 35.0X

Citation

Brownell, F. H. An extension of Weyl's asymptotic law for eigenvalues. Pacific J. Math. 5 (1955), no. 4, 483--499. https://projecteuclid.org/euclid.pjm/1103044378


Export citation

References

  • [1] H. Bohr and H. Cramer, Die neuere Entwicklung der analytischenZahlentheorie, Encykl. der Math. Wiss., 2, part 3, no. 8.
  • [2] T. Carleman, Proprietes asymptoticsdes functionsfondamentales des mem- branes vibrantes, Forhand. 8th Skand. Mat. Kongress, (1934), 34-44.
  • [3] R. Courant and D. Hubert, Methoden der mathematischen Physik, vol. 1, Springer, Berlin, 1931.
  • [4] G. Doetsch, Laplace transforms, Springer, Berlin.
  • [5] S. Minakshisundaram, Latticepoint andeigenvalue problems, Symposium on Spectral Theory, Stillwater, Okla., (1951), 325-332.
  • [6] A. Pleijel, Sur les valeurs et les functions propres des membranes vibrantes, Comm. Sem. Math. Univ. Lund (Medd. Lunds Univ. Mat. Sem.), suppl. (Riesz) vol., (1952), 173-179.
  • [7] H. Weyl, Ramificationsof the eigenvalue problem, Bull. Amer. Math. Soc, 56 (1950), 115-139.
  • [8] E.T. Whittaker and G. N. Watson, A course of modern analysis, Cambridge, 1946.